Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had duodenitis erosions, prescribed clarithromycin 250mg, T Razo 20mg, Metrogyl 400mg,foot pain. Side effect?

dear doctor,

my son, aged 23 is prescribed with T.clarithromycin 250 mgBD, T Razo 20mg BD and Metrogyl 400 mg for the treatment of Duodentis erosions Dii. He now complains severe diziness even resting in the bed. another complaint is the secere pain in his right foot, starting from beneath the knee joint. pls whether the difficulties are due to the side effect of the above medicines consumed. what is the remedy. please advice.thanks
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Pediatrician 's  Response
The severe pain in his right foot may not have any relation with the drugs,but the dizziness may be related,hence stop the medicines.For the pain in the Rt.foot,consult Orthopedician for evaluation and treatment.
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor